# SDR AALA20091015TUL01

- Difficulty date: October 15, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 60,524 hours, 21,502 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY BLENDED CORROSION AREA ON NUMBER 1 LEADING EDGE SLAT 30 INCHES FROM INBOARD EDGE IS BEYOND LIMITS PER SRM 57-43-01 DETAIL V.  REMOVED DAMAGED SKIN AND INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-00-1.
